Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 14, Number 6 (2010), 2163-2180.
Strong Convergence of Modified Iteration Processes for Relatively Asymptotically Nonexpansive Mappings
Ishikawa and Halpern’s iterations are modified to prove the strong convergence problems of such iteration processes for uniformly Lipschitzian mappings which are relatively asymptotically nonexpansive in Banach spaces, which extend the result due to Matsushita and Takahashi [J. Approx. Theory, 134 (2005), 257–266] for relatively nonexpansive mappings, and also some recent results due to Martinez-Yanez and Xu [Nonlinear Anal., 64 (2006), 2400–2411], and Kim and Xu [Nonlinear Anal., 64 (2006), 1140–1152] for nonexpansive mappings and asymptotically nonexpansive mappings, respectively, which are considered in the Hilbert space frameworks.
Taiwanese J. Math., Volume 14, Number 6 (2010), 2163-2180.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kim, Tae-Hwa; Takahashi, Wataru. Strong Convergence of Modified Iteration Processes for Relatively Asymptotically Nonexpansive Mappings. Taiwanese J. Math. 14 (2010), no. 6, 2163--2180. doi:10.11650/twjm/1500406068. https://projecteuclid.org/euclid.twjm/1500406068